# SDR DL75K050821

- Difficulty date: December 23, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 66,114 hours, 34,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 1R DOOR EXT EMERGENCY LIGHT INOP.  RELAMPED.
